# SDR CA020806006

- Difficulty date: August 5, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,516 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAILED AT 8 DEGREES.  LT AND RT BPSU REPLACED AND ADJUSTED AS PER AMM 27-51-10
